Real zeros of holomorphic Hecke cusp forms

Amit Ghosh, Peter Sarnak

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


This note is concerned with the zeros of holomorphic Hecke cusp forms of large weight on the modular surface. The zeros of such forms are symmetric about three geodesic segments and we call those zeros that lie on these segments, real. Our main results give estimates for the number of real zeros as the weight goes to infinity.

Original languageEnglish (US)
Pages (from-to)465-487
Number of pages23
JournalJournal of the European Mathematical Society
Issue number2
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Real zeros of holomorphic Hecke cusp forms'. Together they form a unique fingerprint.

Cite this